Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: An index theorem for higher orbital integrals
Author: Hochs, P.
Song, Y.
Tang, X.
Citation: Mathematische Annalen, 2022; 382(1-2):169-202
Publisher: Springer
Issue Date: 2022
ISSN: 0025-5831
Statement of
Peter Hochs, Yanli Song and Xiang Tang
Abstract: Recently, two of the authors of this paper constructed cyclic cocycles on Harish–Chandra’s Schwartz algebra of linear reductive Lie groups that detect all information in the K-theory of the corresponding group C∗-algebra. The main result in this paper is an index formula for the pairings of these cocycles with equivariant indices of elliptic operators for proper, cocompact actions. This index formula completely determines such equivariant indices via topological expressions.
Description: Published online: 17 July 2021
Rights: © The Author(s), under exclusive licence to Springer-Verlag GmbH Germany, part of Springer Nature 2021
DOI: 10.1007/s00208-021-02233-3
Grant ID:
Appears in Collections:Aurora harvest 8
Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.